# SDR AALA202406032811

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 38,524 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 151805
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EMERGENCY LIGHTS FAIL TO COME ON SEATS 33-38. MAINTENACNE REPLACED BATTERY PACK AT 4R DOOR M33401.
